MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 10-401FC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a myosure procedure there was a perforation reported.The fluid deficit went up to around 1.2 liters deficit.The patient was six weeks postpartum.A hysteroscopy was done and the perforation was confirmed.No other information is available.
 
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
Additional information was received on april 13, 2026 - the physician stated that the placenta tissue was being removed and the patient was bleeding prior to procedure.However, post procedure the condition was normal.Some of retained product of conception (rpoc) was able to be removed.However, the physician believes the angle of the application, with the instrument advancing anteriorly through the weak area of the uterus with the omni scope.It was also reported that the myosure device was not within the field of view at the time of the time of the event.The location of the perforation was anterior uterus likely at a cesarean section scar.The patient was under observation in the hospital, follow up indicated patient was stable and no additional intervention was needed.

Brand Name
MYOSURE REACH TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key24845975
Report Number1222780-2026-00166
Device Sequence Number8935857
Product Code HIH
UDI-Device Identifier15420045504530
UDI-Public15420045504530
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K152723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-401FC
Device Catalogue Number10-401FC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown